Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nocturne-e

Retinoids make pores bigger at first?

Recommended Posts

I went to the derm for some mild acne on my forehead (small white heads and some other small, flesh colored bumps like blind pimples) and he prescribed me the retinoid Atralin.

All is pretty much good and I haven't really been peeling except for a little around the bottom of my nose, but now the pores on my cheeks (which wasn't a problem before) and on my nose (which wasn't that big of a deal either previously) are noticeably larger and I can see more blackheads on my forehead.

I now have two small white heads on my cheek which is disappointing since they were never a problem area... Is this going to continue happening or will my pores go back to normal after continued use??

Share this post


Link to post
Share on other sites
Guest Timehealsall

seems common from rptinoids

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×